Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2005

  • On Berndtsson's generalization of Prekopa's theorem
    Mathematische Zeitschrift 249 2 (2005) 401--410     
  • Non-conventional ergodic averages and nilmanifolds
    Annals of Mathematics 161 2 (2005) 397-488     
  • The Sobolev embeddings are usually sharp
    Abstract and Applied Analysis 4 (2005) 437-448     
  • Bubble towers for supercritical semilinear elliptic equations
    Journal of Functional Analysis 221 2 (2005) 251--302     
  • Positive solutions in semilinear critical problems for polyharmonic operators
    Journal de Mathématiques Pures et Appliquées 84 2 (2005) 199--245     
  • Wavelet analysis of fractal Boundaries, Part 1: Local regularity
    Communications in Mathematical Physics 258 (2005) 513-539     
  • Conditional principles for random weighted measures
    ESAIM: Probability and Statistics 9 1 (2005) 283--306     
  • Existence of densities for jumping S.D.E.s
    Stochastic Processes and their Applications 116 4 (2005) 643-661     
  • A staggered finite volume scheme on general meshes for the Navier-Stokes equations in two space dimensions
    International Journal on Finite Volumes 2 1 (2005) 1-18     
  • Statistical Romberg extrapolation: A new variance reduction method and applications to option pricing
    Annals of Applied Probability 15 4 (2005) 2681--2705     
  • Smallest singular value of random matrices and geometry of random polytopes
    Advances in Mathematics 195 2 (2005) 491--523     
  • Relationship between physical activity, aerobic capacity and body composition in school children from the Sierra Tarahumara. Mexico
    18th International Congress of Nutrition, Nutrition Safari for Innovative Solutions (2005) 7 pages     
  • Multiple recurrence and nilsequences
    Inventiones Mathematicae 160 (2005) 261-303     

2004

  • A class of bounded operators on Sobolev spaces
    Archiv der Mathematik 82 1 (2004) 40--50     
  • Smooth or singular solutions to the Navier-Stokes system
    Journal of Differential Equations 197 2 (2004) 247--274     
  • Convergence of the Marcus-Lushnikov Process
    Methodology and Computing in Applied Probability (2004) 219-231     
  • Optimal replacement policy for a series system with obsolescence
    Applied Stochastic Models in Business and Industry 20 1 (2004) 73--91     
  • A link between complete models with stochastic volatility and ARCH models
    Finance and Stochastics 8 1 (2004) 111--131     
  • The extreme points of subsets of s-concave probabilities and a geometric localization theorem
    Discrete and Computational Geometry 31 2 (2004) 327--335     
  • H-0-convergence and iterated homogenization
    Asymptotic Analysis 39 1 (2004) 45--60     
  • Exact simulation of nonlinear coagulation processes
    Monte Carlo Methods and Applications 10 2 (2004) 95-108     
  • Improvement in sensitivity and selectivity of InP-based gas sensors : Pseudo-Schottky diodes with palladium metallizations.
    IEEE Sensors Journal 4 1 (2004) 45-51     
  • The (B) conjecture for the Gaussian measure of dilates of symmetric convex sets and related problems
    Journal of Functional Analysis 214 2 (2004) 410--427     
  • A mass transportation approach to sharp Sobolev and Gagliardo-Nirenberg inequalities
    Advances in Mathematics 182 2 (2004) 307-332     
  • Approximation of the marginal distributions of a semi-Markov process using a finite volume scheme
    ESAIM: Mathematical Modelling and Numerical Analysis 38 5 (2004) 853-875     
  • Finite volume schemes for two phase flow in porous media
    Computing and Visualization in Science 7 (2004) 31-40     
  • Attaching handles to Bryant surfaces
    Journal de l'Institut de Mathématiques de Jussieu 3 (2004) 421-459     
  • A finite volume scheme for anisotropic diffusion problems
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2004) 299-302     
  • The central limit theorem for a nonlinear algorithm based on quantization
    PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 460 2041 (2004) 221--241     

2003

  • Nonparametric estimation of renewal processes from count data.
    Canadian Journal of Statistics 31 2 (2003) 191-223     
  • Rate of convergence for the generalized Pareto approximation of the excesses
    Advances in Applied Probability 35 4 (2003) 1007--1027     
  • Some inequalities about mixed volumes
    Israël Journal of Mathematics 135 (2003) 157--179     
  • Common hypercyclic vectors for multiples of backward shift
    Journal of Functional Analysis 200 2 (2003) 494--504     
  • H-convergence and numerical schemes for elliptic equations
    SIAM Journal on Numerical Analysis (2003) 539-562     
  • Extensions of Meyers-Ziemer results
    Israël Journal of Mathematics 133 (2003) 357--367     
  • HOMOGENIZATION OF THE GINZBURG-LANDAU EQUATION IN A DOMAIN WITH OSCILLATING BOUNDARY
    Comm. Appl. Anal. 7 (2003) p. 209-223,     
  • Weakly expanding skew-products of quadratic maps
    Ergodic Theory and Dynamical Systems 23 5 (2003) 1401-1414     
  • Estimation of the Asymptotic Variance in the CLT for Markov Chains
    Stochastic Models 19 4 (2003) 449-465     
  • Sobolev inequalities for probability measures on the real line
    Studia Mathematica 159 3 (2003) 481--497     
  • A generalized stochastic differential utility
    Mathematics of Operations Research (2003) pp.154-180     
  • Some remarks on the linearized operator about the radial solution for the Ginzburg-Landau equation
    Nonlinear Analysis: Theory, Methods and Applications 54 6 (2003) 1079--1119     
  • Improving extremal fit: a Bayesian regularization procedure
    Reliability Engineering and System Safety 82 1 (2003) 21-31     
  • Asymptotic failure rate of a Markov deteriorating system with preventive maintenance
    Journal of Applied Probability 40 1 (2003) 1--19     
  • A note on simultaneous polar and Cartesian decomposition
    GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS 1807 (2003) 1--19     
  • From constant mean curvature hypersurfaces to the gradient theory of phase transitions
    Journal of Differential Geometry 64 (2003) 359-423     
  • Entropy jumps in the presence of a spectral gap
    Duke Mathematical Journal 119 1 (2003) 41--63     
  • Limit boundary conditions for finite volume approximations of some physical problems
    Journal of Computational and Applied Mathematics (2003) pp. 349-369     
  • Continuous and measurable eigenfunctions of linearly recurrent dynamical Cantor systems
    Journal of the London Mathematical Society 67 3 (2003) 790-804     
  • The periodic isoperimetric problem
    Transactions of the American Mathematical Society 356 5 (2003) 2025-2047     

2002

  • Global solutions and self-similar solutions of semilinear wave equation
    Mathematische Zeitschrift 239 2 (2002) 231--262     
  • An odd Furstenberg-Szemeredi theorem and quasi-affine systems
    Journal d'analyse mathématique 86 (2002) 183--220     
  • Santalo's inequality on C-n by complex interpolation
    Comptes Rendus Mathématique 334 9 (2002) 767--772     
  • Which sequences of holes are admissible for periodic homogenization with Neumann boundary condition?
    ESAIM: Control, Optimisation and Calculus of Variations 8 (2002) 555--585     
  • The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic space
    Journal of Differential Geometry 60 (2002) 55-101     
  • Higher dimensional Scherk's hypersurfaces
    Journal de Mathématiques Pures et Appliquées 81 (2002) 241-258     
  • The gaussian image of mean curvature one surfaces in hyperbolic space of finite total curvature
    Advanced Studies in Pure Mathematics 34 (2002) 9-14     
  • From cmc surfaces to Hamiltonian Stationary Lagrangian Surfaces
    Mathematical Society of Japan 9th International Research Institute on Integrable Systems in Differential Geometry 51 (2002) 163-187     
  • Brownian optimal stopping and random walks
    Applied Mathematics and Optimization 45 3 (2002) 283--324     
  • An analysis of a least squares regression method for American option pricing
    Finance and Stochastics 6 4 (2002) 449--471     
  • Some applications of mass transport to Gaussian-type inequalities
    Archive for Rational Mechanics and Analysis 161 3 (2002) 257--269     
  • Log-concave and spherical models in isoperimetry
    Geometric And Functional Analysis 12 1 (2002) 32--55     
  • The space of embedded periodic minimal surfaces
    Indiana University Mathematics Journal 51 5 (2002) 1041-1079     
  • On the best approximation by ridge functions in the uniform norm
    Constructive Approximation 18 1 (2002) 61--85     
  • Hyperplane projections of the unit ball of l(p)(n)
    Discrete and Computational Geometry 27 2 (2002) 215--226     
  • Shift invariant subspaces with arbitrary indices in l(p) spaces
    Journal of Functional Analysis 188 1 (2002) 1--26     
  • Hamiltonian stationary Lagrangian surfaces in C^2
    Communications in Analysis and Geometry 10 1 (2002) 79-126     

2001

  • Monotone Markov processes with respect to the reversed hazard rate ordering: An application to reliability
    Journal of Applied Probability 38 1 (2001) 195--208     
  • A biharmonic problem with constraint involving critical Sobolev exponent
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 131 5 (2001)      
  • Convergence of Conze-Lesigne averages
    Ergodic Theory and Dynamical Systems 21 (2001) 493--509     
  • Parameter estimation for a discrete sampling of an integrated Ornstein-Uhlenbeck process
    Statistics 35 3 (2001) 225--243     
  • Self-normalized large deviations for Markov chains
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 333 9 (2001) 885--890     
  • [Is aggressiveness really inhibited in asthmatic adolescents? An epidemiological approach].
    Revue des Maladies Respiratoires 18 3 (2001) 289-96     
  • Combinatorial configurations of fibered polynomials
    Ergodic Theory and Dynamical Systems 21 (2001) 915--955     
  • The geometry of finite topology surfaces properly embedded in hyperbolic space with constant mean curvature one
    Annals of Mathematics 153 (2001) 623-659     
  • Optimal restarting distribution after repair for a Markov deteriorating system
    Reliability Engineering and System Safety 74 2 (2001) 181--191     
  • Penultimate approximation for the excesses
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 332 11 (2001) 1025--1030     
  • A Riemannian interpolation inequality a la Borell, Brascamp and Lieb
    Inventiones Mathematicae 146 2 (2001) 219--257     
  • Existence and uniqueness for the Prandtl equations
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 332 3 (2001) 277--282     
  • An isoperimetric result for the Gaussian measure and unconditional sets
    Bulletin of the London Mathematical Society 33 (2001) 408--416     
  • Optimal portfolio in partially observed stochastic volatility models
    Annals of Applied Probability 11 1 (2001) 210--238     

2000

  • An extension of Bourdaud-Kateb-Meyer theorem
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 331 3 (2000) 197--200     
  • Estimation of the volatility diffusion coefficient for a stochastic volatility model
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 330 3 (2000) 243--248     
  • Weierstrass representation of Lagrangian surfaces in four-dimensional space using spinors and quaternions
    Commentarii Mathematici Helvetici 75 4 (2000) 668-680     
  • On the entropy of the convex hull of finite sets
    Proceedings of the American Mathematical Society 128 8 (2000) 2393--2403     
  • Moderate deviations principles for self-normalized martingales
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 330 10 (2000) 909--914     
  • Stochastic volatility models as hidden Markov models and statistical applications
    Bernoulli 6 6 (2000) 1051--1079     
  • Concentration of measure inequalities for Markov chains and Φ-mixing processes
    Annals of Probability 28 1 (2000) 416--461     
  • Hamiltonian stationary Lagrangian surfaces in Hermitian symmetric spaces
    Mathematical Society of Japan 9thInternational Research Institute on Integrable Systems in Differential Geometry 308 (2000) 161-178     
  • Sublinear price functionals under portfolio constraints
    Journal of Mathematical Economics 33 3 (2000) 339--351     
  • Optimal stopping and embedding
    Journal of Applied Probability 37 4 (2000) 1143--1148     

Pages